CSpace  > 计算数学与科学工程计算研究所
parallelcomputationanddomaindecompositionforaclassofhyperbolicproblems
Lin Qun; Zhou Aihui; Yan Ningning
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:2Pages:97
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36356
Collection计算数学与科学工程计算研究所
系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Qun,Zhou Aihui,Yan Ningning. parallelcomputationanddomaindecompositionforaclassofhyperbolicproblems[J]. systemsscienceandmathematicalscience,1995,8(2):97.
APA Lin Qun,Zhou Aihui,&Yan Ningning.(1995).parallelcomputationanddomaindecompositionforaclassofhyperbolicproblems.systemsscienceandmathematicalscience,8(2),97.
MLA Lin Qun,et al."parallelcomputationanddomaindecompositionforaclassofhyperbolicproblems".systemsscienceandmathematicalscience 8.2(1995):97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin Qun]'s Articles
[Zhou Aihui]'s Articles
[Yan Ningning]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin Qun]'s Articles
[Zhou Aihui]'s Articles
[Yan Ningning]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin Qun]'s Articles
[Zhou Aihui]'s Articles
[Yan Ningning]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.